# SDR AALA952068

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Lug
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN BORE OF LUG OF PYLON.  LUG BORED AND RE-BUSHED ON SHOP HAND-WRITE C8HF.  CORROSION REMOVED.  TST, 21,241.75 HOURS.  CYCLES, 8,851.  (X)
